MathSciNet Relay Station
MathSciNet bibliographic data
MR1270579 (95i:54048) 54H20 (28D20)
Glasner, Eli; Weiss, Benjamin Quasi-factors of zero-entropy systems. J. Amer. Math. Soc. 8 (1995), no. 3, 665–686.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement